# SDR SWAA2014121735098

- Difficulty date: October 26, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 31,446 hours, 14,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S NR 1 WINDOW FRAME CRACKED AT THE OTBD UPPER CORNER.  REPAIRED FRAME IAW EO.
